# SDR YENA2023012300063

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 06390
- Aircraft time: 33,777 hours, 6,561 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#616, SFO-JFK. 'L2 OVERWING SLIDE MANUAL INFLATION CABLE FOUND DISCONNECTED; RECONNECTED INFLATION CABLE AND SAFETY SPRING CLAMP IAW AMM 25-62-49.'
